# SDR USAA920080250

- Difficulty date: January 15, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 54,870 hours, 32,330 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK - RIGHT WING INBOARD MID FLAP LOWER SURFACE HAS AREA OF DELAMINATION, WBL 73 - WBL 75.  REPAIRED RIGHT WING INBOARD MID FLAP LOWER SURFACE, WBL 73 - WBL 75 IAW B737 SRM 57-70-10-2R4.
